# SDR QMLA122520087154

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N154AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7154
- Aircraft time: 8,378 hours, 29,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT EXPERIENCED SMELL OF BURNED ELECTRICAL DURING APPROACH; ACFT LANDED WITHOUT INCIDENT.  ACFT WAS VISUALLY INSPECTED FOR DEFECTS, NONE NOTED. ADDITIONALLY, NO ABNORMAL SMELLS OR BURNED ELECTRICAL COMPONENTS FOUND.  ACFT WAS GROUND RUN W/ALL ACCESSORIES OPERATING. NO EVIDENCE OF MALFUNCTION OF ANY COMPONENTS. ACFT RELEASED FOR MX OPS CHECK FLT.  ACFT FLOWN WITHOUT INCIDENT.   ACFT RETURNED TO SERVICE. SUBSEQUENT FLIGHTS ALSO GOOD.
